# SDR UHLA2012022500107

- Difficulty date: February 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT SEAT TRACK EXTENSION UNDER AFT GALLEY WET AREA AT FRAME 87 NUT PLATE HOLE ELONGATED DUE TO CORROSION.  REMOVED AND REPLACED RT SEAT TRACK EXTENSION IAW EMB 170 SRM 51-43-01 AND 51-12-01.
